I've been on methodone for 2 and a half years, and i haven't taken my methodone for three days trying to do it by myself but i can't go through this with drawl....its too much and i have a job and three kids to take care of and a husband. I have a appointment with a doctor 2 hours away cause I couldn't find any in the Pittsburgh, Pa area, and he is going to perscribe me subutex for 14 days to get all the metodone out of my system, then switch me to suboxone. what should I do and will I still have some withdrawl systems taken the subutex(narcan free unlike suboxone). Can anyone give me any advice....I just don't want to go through the withdrawl systems......will the subutex since it doesn't have narcan in it?????? PLease help asap im going to the doctors this tues.....any advice would help....thank you so much ***@****
That's way too high a dose to stop the methadone. I'm sure he knows that and that's why he's inducing you with Subutex. What did they tell you to do before going in on Tuesday? Did they tell you to stop at that dose?
I think you should take some Methadone so you feel better and call the doctor first thing in the morning! I don't think you'll be in any condition to drive on Tuesday if you're 5 days without Methadone.
I'm going to contact Gnarly who is a member and an expert on Methadone and we'll see what he has to say...stay in touch,okay?
HI......Welcome to the forum we have had members go from methadone to sub b/4 and if you stay on it 90 days you can beat the methadone's hard and long withdrawals but your plan is flawed....first off they cant induce sub unless your around 20mg of methadone 30mg if your willing to wait a week but 60 is impossible and I would question any doctor who tryed at such a dose the pdr says to indues at 20mg thats the doctors guide from sub.....your going to have to do some serious tapering b/4 your going to be able to do the switch safely this is nothing to mess with if done wrong you will go into percipatatated withdrawals or the 7th level of hell with some very long hard withdrawals that there will be no way of stoping even by taking methadone or sub this is why you need to be indued at 20 mg Im with Vicki your going to be in no condition to drive any ware if your in the middle of detoxing off 60 mg of methadone I have to strongly advise ageist this plan of yours take a few mo and taper down to a safe level then do the switch 14 days will not get you around methadone withdrawals the post withdrawal last around 90 days so you need to be on the sub for 90 days then you will have to taper off the sub but thats ezer then doing the methadone with the methadone most people are sick for 90 days with sub a lot of people come off with little withdrawal but some experience a ruff ride for about 2 weeks you just wont know till you try 2 weeks beets the hell out of 90 days though so your in a win win situation if you have questions just ask im here to help keep posting for support we all want to see you make it off this stuff safely good luck and God bless......Gnarly
so do you think i should stay on the methadone till i get down to what ml??? then start subutex when? I need off this asap....I have a auto immune diesese thats making the methdone wear me down ALOT and Im having troulble sleeping already. What would you say is possible to of meth to go down weekly? So honestly I shouldn't do this just yet??? Please give me a plan on what you think i should do to try not to feel to much w/d symtoms? I will go by your plan if you think you can help me, Please!!!!!!!
you can reduce your dose safely every 72hr but im not alowd to give out doseing info as fare as how much but you cannot go on sub from methadone uless your below 30mg then wait at least 3 days or 20mg and wait 24hr your dose is way to high to make the transition narcan or otherwise you dont want percipatated withdrawals it is the 7 level of hell and there is no way to reverse it you just have to go threw it please give this some serious thought and call other sub clinics and get there opinion b/4 you do this good luck and God bless......Gnarly
I went to the doctors yesterday not today... 2 hours away that said they would help me, they knew my dosage and didn't explain withdrawl to me or anything, they just told me that subutex doesn't have narcon in it and it shouldn't get me as sick as taking suboxone. Is that true????? Now I don't know if that is true or not, but that why im looking for online help before i decide to do anything. What is getting too confusing to you and if it pertains to addition and recovery ANY forum is approprate to try to reach out to others and get advice.....
Sounds to me like the doctor offering this treatment doesnt really know what they're talking about. Anyone proffessing knowledge about transitioning from methadone to suboxone/subutex must know that it doesnt make one iota of a difference which drug is used. Both will and can precipitate withdrawl if taken too early (within 2-3 days). 10 years later and doctors in the US still cant get this simple premise right. It is the mixed agonist/agonist action of the buprenorphine (subutex) itself that will precipitate withdrawals. Naloxone is inert when consumed orally and is only included in suboxone to deter addicts from injecting....
Eish, I wouldnt be taking any advise from this doctor. He smell of quack and needs to be avoided. Besides, as others have already stated, 60mgs of methadone is far to high to begin the transition as no amount, beyond the 32 mg suboxone ceiling, will be comparable to your methadone dose. The idea of suboxone tapers (even short term) is to initially give an equitable dose of suboxone (relative to their methadone dose) and taper down from there. On 60mgs, you'll always be on the back foot and fighting terrible withdrawals the whole way through. Big waste of time and money.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.